# SDR HEED95350

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch
- Part number: 222031293103
- Condition: Broken
- Location: Cp Window
- Part time: 1,231 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATCH ON CO-PILOT WINDOW BROKEN.  REPLACED UNIT
